# SDR AALA2019031329011

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 58,508 hours, 22,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 DOOR EMERGENCY ASSIST BOTTLE HAD LOW PRESSURE.   SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.  LEAK CHECKED OKAY.
